# SDR YENA20120627543

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 31,478 hours, 11,081 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Inlet Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 406 SJU-BDL, AIR RETURN TO SJU DUE TO AFTER T/O, VENT SKIN VALVE FAULT AND REPORTED LOUD AND CONSIDERABLE NOISE.  DEACTIVATED SKIN AIR INLET VALVE IN CLOSED POSITION AND CONDITION AIR INLET VALVE IN OPEN POSITION IAW AMM 21-26-00-040-002 AND 21-26-00-040-014.  APPLIED MEL 21-26-05 CONDITION 2.  ON 6/30/12, PERFORMED TSM 21-26-00-810-803-A FOR FAILURE OF THE SKIN AIR INLET VALVE. WIRING BETWEEN AIR INLET VALVE (15HQ) AND AEVC (10HQ) CKS GOOD. FOUND CONNECTOR AT SKIN AIR INLET VALVE CONTAMINATED.  CLEANED CONNECTOR AND PERFORMED AEVC TEST IAW AMM 21-26-00. ALL CKS GOOD.
